# SDR ABXA9900663

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 595606529
- Condition: Corroded
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT SLANT  PANEL CORRODED.  FABRICATED SLANT PANEL AND INSTALLED IAW DC9 SRM 51-30-1 AND DACO DWG NR 5956065.
